# SDR ASAA0540457

- Difficulty date: September 14, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428A
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT ELEVATOR TAB IS PUNCTURED.  PREPPED DAMAED AREA, APPLIED HOT BOND REPAIR IAW 737-400 SRM 51-70-04 REPAIR 1.  (M)
